# SDR IPXA09656481

- Difficulty date: June 18, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 35,329 hours, 11,045 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410449
- Part serial: 000688
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:7C LT WING NR 4 SLAT NOSE SKIN I/B SUPPORT WEB FASTENER HOLE AREA FOUND CRACKED.  LT WING NR 4 SLAT NOSE SKIN AT OSS572-875 REPAIR AS PER SRM 57-43-01-2R2, FIG 201, REV 44.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR WITH MATERIAL 7075-0-0071IN AS DOUBLER, 7075-0-0063IN AS REPAIR PLATE.  REPAIR SIZE 11.5 X 10.75 INCHES.
